# SDR SIMA200706706

- Difficulty date: March 1, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 13,140 hours, 11,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 13,140 hours, 11,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM FOUND CORRODED AT CENTER FUSELAGE III WING BOX AREA.  PERFORMED CUT OUT OF CORROSION, FABRICATED REPAIR PARTS AND INSTALLED IAW EMB IC2007-145/1428, DATED 02-28-2007.  RETURNED THE AIRCRAFT TO SERVICE.
